# SDR AWXA9700476

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COME UP AFTER TAKEOFF, ALL THREE.  RECYCLED AND LANDING GEAR RETRACTED OK.  FOUND NLG DOOR PROX SENSOR 37GA FAULTING.  REMOVED AND REPLACED NLG DOOR PROX SENSOR 37GA, BITE CHECK NORMAL.
